A combinatorial formula for the signature of alternating diagrams

Tom 184 / 2004

Pawe/l Traczyk Fundamenta Mathematicae 184 (2004), 311-316 MSC: 57M25, 57M27. DOI: 10.4064/fm184-0-17

Streszczenie

We express the signature of an alternating link in terms of some combinatorial characteristics of its diagram.

Autorzy

  • Pawe/l TraczykDepartment of Mathematics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek